Generalized Identities and Inequalities of Čebyšev and Ky Fan Type for ∇−convex function

Authors

  • Faraz Mehmood Department of Mathematics, Dawood University of Engineering and Technology, New M. A Jinnah Road, Karachi-74800, Pakistan.
  • Asif R. Khan Department of Mathematics, University of Karachi, Karachi, Pakistan.

Keywords:

convex function, Čebyšev’s inequality, Ky Fan’s inequality

Abstract

In the present article we establish three generalizations, first generalization is related to discrete Čebyšev identity for function of higher order ∇ divided difference with two independent variables and give its special case as a sequence of higher order ∇ divided difference. Moreover, we deduce results of discrete inequality of Čebyšev involving higher order ∇−convex function. The second and third generalizations are for integral Čebyšev and integral Ky Fan identities for function of higher order derivatives with two independent variables and discuss its inequalities using ∇−convex function. Generalized results give similar results of Pěcari´c’s article [23] and recapture some established results.

Downloads

Download data is not yet available.

Downloads

Published

2022-12-31

How to Cite

Generalized Identities and Inequalities of Čebyšev and Ky Fan Type for ∇−convex function. (2022). Journal of Prime Research in Mathematics, 18(2), 1 – 22. https://jprm.sms.edu.pk/index.php/jprm/article/view/183